# SDR SIMA20151029007

- Difficulty date: October 29, 2015
- Submitted: November 2, 2015
- Operation: Air carrier
- Aircraft: N908AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500897
- Aircraft time: 27,513 hours, 23,145 cycles
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Module
- Part number: 14532341401
- Part serial: 14500897
- Condition: Failed
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BACKLIGHT AROUND EMER LIGHT SWITCH & BRIGHTNESS KNOB INOPERATIVE.  R & R EMER LIGHT OVERHEAD MODULE IAW AMM 33-12-00.  OPERATIONS CHECK FOUND OK.
